Facial behaviour of analytic functions on the bidisk

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Professor Nicholas Young
Author(s)Agler J, McCarthy JE, Young NJ
Publication type Article
JournalBulletin of the London Mathematical Society
Year2011
Volume43
Issue3
Pages478-494
ISSN (print)0024-6093
ISSN (electronic)1469-2120
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
URLhttp://dx.doi.org/10.1112/blms/bdq115
DOI10.1112/blms/bdq115
Actions    Link to this publication